Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

The Parameterized Complexity of Stabbing Rectangles

Dom, M, Fellows, Michael, Rosamond, Frances and Sikdar, Somnath (2012). The Parameterized Complexity of Stabbing Rectangles. Algorithmica: an international journal in computer science,62(1-2):564-594.

Document type: Journal Article

IRMA ID 82794376xPUB15
Title The Parameterized Complexity of Stabbing Rectangles
Author Dom, M
Fellows, Michael
Rosamond, Frances
Sikdar, Somnath
Journal Name Algorithmica: an international journal in computer science
Publication Date 2012
Volume Number 62
Issue Number 1-2
ISSN 0178-4617   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84855358419
Start Page 564
End Page 594
Total Pages 30
Place of Publication United States
Publisher Springer
HERDC Category C1 - Journal Article (DIISR)
DOI http://dx.doi.org/10.1007/s00453-010-9471-4   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 24 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:18:29 CST